# SDR AALA202210143926

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737
- Aircraft serial: 31077
- Aircraft time: 38,710 hours, 15,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON FORWARD SERVICE DOOR WILL NOT STAY IN RETRACTED DETENT UP POSITION. SECURED GIRT BAR RETAINER CLIPS.
